On a numerical scheme for the Multhopp integral equation
Differencialʹnye uravneniâ, Tome 30 (1994) no. 9, pp. 1635-1644
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_9_a17,
author = {L. N. Poltavskii},
title = {On a numerical scheme for the {Multhopp} integral equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1635--1644},
year = {1994},
volume = {30},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_9_a17/}
}
L. N. Poltavskii. On a numerical scheme for the Multhopp integral equation. Differencialʹnye uravneniâ, Tome 30 (1994) no. 9, pp. 1635-1644. http://geodesic.mathdoc.fr/item/DE_1994_30_9_a17/